Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/3485
Title: A translation principle for the four-dimensional Sklyanin algebras
Authors: VAN DEN BERGH, Michel 
Issue Date: 1996
Publisher: ACADEMIC PRESS INC JNL-COMP SUBSCRIPTIONS
Source: JOURNAL OF ALGEBRA, 184(2). p. 435-490
Abstract: In this paper we prove a translation principle for the central quotients of four-dimensional Sklyanin algebras, which is analogous to the translation principle for semi-simple Lie algebras. In the course of the proof we construct an ''elliptic'' analog of the sheaf of differential operators on P-1. The translation principle may be used to construct the fat points of a four-dimensional, non-PI, Sklyanin algebra. (C) 1996 Academic Press, Inc.
Notes: VandenBergh, M, LIMBURGS UNIV CTR,DEPT WNI,UNIV CAMPUS,B-3590 DIEPENBEEK,BELGIUM.
Document URI: http://hdl.handle.net/1942/3485
DOI: 10.1006/jabr.1996.0269
ISI #: A1996VF81400006
Type: Journal Contribution
Appears in Collections:Research publications

Show full item record

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.